# SDR MASA200601410

- Difficulty date: May 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,761 hours, 15,775 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70623
- Part serial: 1008
- Condition: Inoperative
- Location: Stabilizer
- Part time: 5,528 hours, 4,979 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7331 AVP. STAB TRIM CHANEL 2 WILL NOT ENGAGE. FERRIED FOR REPAIR. MX R2 MCU.
